# SDR UIEA200500166

- Difficulty date: October 18, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Engine: Ge CF650E2
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 602ENG01
- Condition: Defective
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT APPROX FL 280, AFT CARGO LIGHT ON FE`S PANEL AND CARGO DOOR LIGHT ON PILOTS PANEL BEGAN FLICKERING, SHORTLY IT CAME ON STEADY.  DESCENDED AC TO FL250 AND ACCOMPLISHED FHB PROCEDURES FOR DOOR OPEN LIGHT.  AT NO TIME EXPERIENCED PRESSURIZATION PROBLEMS PRIOR TO DEPRESSURIZING AIRCRAFT.  FOUND AFT CARGO WARNING SWITCH INOPERATIVE.  REMOVED AND REPLACED AFT CARGO WARNING SWITCH IAW MM.  OPS CHECK NORMAL.  (K)
